# SDR ZW0A0208002

- Difficulty date: July 23, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 14,070 hours, 7,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, SKIN DAMAGED FUSELAGE STATION 110 TO APPROX FUSELAGE STATION 129 LONGERON 28 RIGHT TO LONGERON 27 RIGHT.  REPAIRED SKIN DAMAGE FS 110 TO APPROX FS 129 L28R-L27R PER ARA18213 AND SRM 53-02.  NO CRACKS FOUND PER PART 6-51-00-03.
